Just had a prednisone shot/injection yesterdat around 3:30pm. Just wondering how long it will stay in my system? I'm having the tell age symptoms of the muscle aches, insomnia, and ear congestion. How long will the symptoms last and will I get moon face with just one shot?
LaWoman; first no you well not get the moon face from one shot. Then as far as the side effects go it can be as little as 3 to 5 days and you should be feeling better it just depends on which one they used but these should go away pretty fast. Hope you get to feeling better very soon. Chuck1957
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 2 answers
Last Tuesday I was told I had bronchitis and given an injection of prednisone at the doctor's office
Posted 23 Feb 2014 • 2 answers
Posted 15 Jul 2015 • 1 answer
Posted 10 Jun 2016 • 1 answer
Posted 27 Sep 2017 • 2 answers